# SDR DALA2023110108984

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK PLATE LOCATED BTW FR 68 TO FR 69 LEVEL STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PLATE BTW FOR 68 TO 69 LEVEL STR 23 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0043898)
